From your other post, I noticed that you said that both basal and daily temps dropped when you increased dosage. This is so different than what I would expect, it made me question the accuracy of your thermometer and wonder how many times you have checked your temp since the dosage change. In other words, was it only one day's worth of results? Also, what kind of thermometer did you use? Another thought was that I have seen a chart of temp data that showed a lot of daily fluctuations that were attributed to adrenal problems.
Not having read anything about the "steady state," I'm not sure exactly what that means. I understand what you're "asking," but I wouldn't know what my temps would be in that event since I've never gotten even close to that far (3 months) on any raised dose--my symptoms always become so bad it hasn't been possible.
Thanks. Yes, I've read that data. For many months now I've taken my basal temp at 5:00 A.M., while in bed. Then, I get out of bed, and 2 hrs. later I take my 2nd temp; 3 hrs. after that, my 3rd; and my last temp 3 hrs. after that. I do this every single day without fail. I also take my pulse each time I take my temp, and take 3 blood pressures mid-morning and mid afternoon.
I never forget--it's my life. :\
I have a digital thermometer which works well. It was calibrated on 2 healthy adult males, registering 98.6 in both instances. I recheck it periodically.
I do have the adrenal issue, but now that I'm no longer tethered by doctors I've been able to slowly raise my dose of hydrocortisone up to 20 mg per day. Now, for the past couple of weeks or so, the huge fluctuation I had been seeing in my average temps is no longer there. At least "something" positive has happened. :)
My temps falling when I raise my thyroid meds by such a small amount is such
a bugger! :( It wouldn't make an iota of difference to me if I felt okay...not even asking to feel "good!" It's just that I'm nearly batty trying to figure out the combination of low temps and bad symptoms when the dose is raised a smidgeon.
(I didn't receive your PM response, gimel---that's really strange.)
Now whenever I go to your page and click on message, nothing happens at all. Anyway, the main thing I tried to relate was that your planned increase of 3/8 grain of Armour might be a bit too much, given your history with meds. Maybe a 1/4 might be better, along with keeping Synthroid at same dose.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.